Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
On the trace space of a Sobolev space with a radial weight
Authors: Abels, H.; Krbec, M.; Schumacher, K.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Journal of Function Spaces and Applications
Volume: 6
Issue / Number: 3
Start Page: 259
End Page: 276
Document Type: Article
ID: 402104.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.